# SDR USAA20100426SB059

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Condition: Binding
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CLT - ON DESCENT INTO CLT, CREW REPORTED THE NUMBER 2 THROTTLE WAS BINDING WITH AUTO THROTTLES ON.  NUMBER 2 THROTTLE DOES NOT MATCH NUMBER 1 THROTTLE WITH POWER CHANGES; 2 THROTTLE KNOB WIDTHS.  SOMETIMES IT "BREAKS" LOOSE AND MATCHES NUMBER 1 WITH A SEVERE JERKY MOVEMENT.  ON DESCENT, IT WAS VERY DIFFICULT TO PULL TO IDLE.  CREW SHUT DOWN THE NR 2 ENGINE AS A PRECAUTION AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS REPORTED TO BE: 22 MINUTES AND 25 SECONDS.  MAINTENANCE FOUND THE NR 2 ENGINE THRUST CONTROL PUSH-PULL CABLE BINDING INTERNALLY.  REMOVED AND REPLACED CABLE ASSEMBLY PER MM 76-11-07.  ACCOMPLISHED ADJUSTMENT PER MM 76-11-00.  PERFORMED PART POWER AND TAKEOFF POWER CHECKS DURING ENGINE RUN.  AIRCRAFT OK FOR SERVICE.
